# SDR CA011123007

- Difficulty date: November 20, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Support
- Part number: 601350061
- Condition: Cracked
- Location: Engine Bay
- Part time: 12,556 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACKS FOUND AT ONE LOCATION WHILE PERFORMING REPEAT INSPECTION: FS 640, BL 0.0 (UPPER WEB).THIS WAS FOUND WHILE PERFORMING THE SB A601R-53-059.DISCREPANCIES WILL BE REPAIRED USING BOMBARDIER DISPOSITIONS.
